, Volume 90, Issue 1-2, pp 467-490

Random Perturbations of Axiom A Basic Sets

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

In this paper we study small, random, diffeomorphism-type perturbations of an Axiom A basic set. By means of the structural stability of such a basic set with respect to time-dependent perturbations and by means of the Markov partition of the basic set, we apply the thermodynamic formalism of random subshifts of finite type to this situation, obtaining some ergodic-theoretic results concerning equilibrium states.

On leave for the acedemic year 1997–1998 from the author's permanent address: